G. Barles, A weak Bernstein method for fully nonlinear elliptic equations, J. Diff. and Int. Equations, vol.4, issue.2, pp.241-262, 1991.

M. G. Crandall, H. Ishii, and P. Lions, user's guide to viscosity solutions\\ of second order\\ partial differential equations, Bulletin of the American Mathematical Society, vol.27, issue.1, pp.1-67, 1992.
DOI : 10.1090/S0273-0979-1992-00266-5

D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, 2001.
DOI : 10.1007/978-3-642-96379-7

P. Lions, Generalized solutions of Hamilton-Jacobi equations, Research Notes in Mathematics, vol.69, 1982.